# SDR SWAA2022032434323

- Difficulty date: November 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBOARD FAN COWL VERTICAL WEB AFT OF OIL SERVICE DOOR IS CRACKED AT UPPER END / REMOVED WEB SHEILD AT #1 ENG I/B FAN COWL VERTICAL WEB AFT OF OIL SERVICE DOOR I.A.W SRM 51-40-02-0G-0. DRILLED NEW WEB SHIELD I.A.W SRM 51-40-05-0G-0 AND CMM 71-13-30. INSTALLED NEW WEB SHIELD I.A.W SRM 51-40-02-0G-0 AND CMM 71-13-30.
